Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 19, 2013, 7:13 PM CDT for 4 counties in Minnesota; Burnett County, Douglas County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 7:13 PM CDT (00:13 UTC)
- Expired
- May 19, 2013, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Aitkin County, MN, Carlton County, MN, Crow Wing County, MN, Pine County, MN, Burnett County, WI, Douglas County, WI
The radar
The Duluth radar (KDLH), 94 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 5:25 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS53 KDLH 200013
SVRDLH
MNC001-017-035-115-WIC013-031-200100-
/O.NEW.KDLH.SV.W.0013.130520T0013Z-130520T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
713 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN CARLTON COUNTY IN NORTHEAST MINNESOTA...
EAST CENTRAL CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
NORTHERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
NORTH CENTRAL BURNETT COUNTY IN NORTHWEST WISCONSIN...
SOUTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 800 PM CDT
* AT 711 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF ISLE TO 5 MILES SOUTHEAST OF
ARTHYDE TO DUXBURY...AND MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DAIRYLAND...ARTHYDE...DADS CORNER...WILLOW RIVER...KINGSDALE...
BRUNO...DENHAM...MOOSE JUNCTION...MALMO...GARRISON...RONALD...
WEALTHWOOD...BELDEN...KERRICK...GLEN...GLORY...DUQUETTE...
CHAFFEY...AUTOMBA AND KETTLE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4618 9301 4615 9320 4614 9343 4624 9344
4624 9375 4645 9396 4662 9307 4639 9205
4602 9226
TIME...MOT...LOC 0013Z 170DEG 35KT 4624 9347 4632 9302
4616 9243
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
BJT2 follow-up statements
547
WWUS53 KDLH 200028
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
728 PM CDT SUN MAY 19 2013
MNC001-017-035-115-WIC013-031-200100-
/O.CON.KDLH.SV.W.0013.000000T0000Z-130520T0100Z/
CARLTON MN-CROW WING MN-PINE MN-BURNETT WI-AITKIN MN-DOUGLAS WI-
728 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DOUGLAS...SOUTHERN AITKIN...NORTH CENTRAL BURNETT...NORTHERN PINE...
EAST CENTRAL CROW WING AND SOUTHERN CARLTON COUNTIES UNTIL 800 PM
CDT...
AT 725 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MALMO TO 5 MILES NORTHWEST OF DADS CORNER TO
DENHAM TO KINGSDALE...AND MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RONALD...BELDEN...KERRICK...WEALTHWOOD...GLEN...CHAFFEY...DUQUETTE...
GLORY...AUTOMBA...KETTLE RIVER...HARLIS...LAWLER...NICKERSON...
HOLYOKE...BARNUM...NEMADJI...STURGEON LAKE...RICE LAKE...BAY LAKE AND
FARM ISLAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4610 9223 4628 9298 4628 9343 4624 9375
4645 9396 4662 9307 4639 9205
TIME...MOT...LOC 0028Z 164DEG 31KT 4634 9359 4643 9333
4642 9297 4627 9242
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
BJT625
WWUS53 KDLH 200048
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
748 PM CDT SUN MAY 19 2013
MNC001-017-035-115-WIC013-031-200058-
/O.CAN.KDLH.SV.W.0013.000000T0000Z-130520T0100Z/
CARLTON MN-CROW WING MN-PINE MN-BURNETT WI-AITKIN MN-DOUGLAS WI-
748 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOUGLAS...
SOUTHERN AITKIN...NORTH CENTRAL BURNETT...NORTHERN PINE...EAST
CENTRAL CROW WING AND SOUTHERN CARLTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND IS
ABOUT TO MOVE OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4610 9223 4628 9298 4628 9343 4624 9375
4645 9396 4662 9307 4639 9205
TIME...MOT...LOC 0048Z 181DEG 32KT 4653 9362 4661 9337
4661 9301 4646 9245
$$
BJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:34 PM CDT, 39 minutes earlier.
Area forecast discussion, May 19, 6:34 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
634 PM CDT SUN MAY 19 2013
.AVIATION...00Z TAFS.
MAINLY IFR CIGS/VSBYS WITH -RA/-DZ AND BR THROUGH THE FORECAST.
THE EXCEPTION WILL BE IN THE VCNTY OF TSRA WHEN CIGS/VSBYS MAY
IMPROVE TO VFR. GUSTY WINDS ALSO IN THE VCNTY OF TSRA.
&&
.PREV DISCUSSION... /ISSUED 247 PM CDT SUN MAY 19 2013/
SHORT TERM....TONIGHT THROUGH TOMORROW
CURRENT WATER VAPOR AND RADAR IMAGERY SHOWS A WELL DEFINED LOW
ROTATING OVER THE DAKOTAS. THIS STRONG AND VERY SLOW MOVING SYSTEM
HAS ALLOWED FOR A SURGE OF MOISTURE INTO THE WRN GREAT LAKES REGION
WITH DEW POINTS IN THE 50S AND 60S ACROSS THE CWA.
AT 200 PM...SFC ANALYSIS SHOWED A WARM FRONT ALIGNED ALONG THE SRN DLH
CWA BORDER...GENERALLY EXTENDING FROM THE KBRD AREA....EAST TO
K04W...KHYR...AND KPBH. SOUTH OF THIS LINE WINDS WERE DUE SOUTH WITH
TEMPS IN THE UPPER 70S TO LOW 80S. NORTH OF THE FRONT...WINDS WERE
EAST WITH TEMPS IN THE 50S.
AS THE LOW IN THE DAKOTAS GRADUALLY MAKES ITS WAY EAST INTO WESTERN
MN THROUGH MONDAY...IT WILL LIFT SEVERAL WAVES OF RAIN...WITH
SCATTERED THUNDERSTORMS...ACROSS THE REGION. NAM BUFR SOUNDINGS ARE
FAVORABLE FOR ONGOING MODERATE TO HEAVY RAINFALL RATES WITH DEEPLY
SATURATED PROFILES...AND LONG-SKINNY CAPE THROUGH MONDAY EVENING. IN
ADDITION...PWAT VALUES OVER THE NEXT 24 HRS HOVER AROUND 1.25-1.50
INCHES...WHICH IS AROUND 2 SD ABOVE NORMAL FOR THIS TIME OF YEAR.
ALTHOUGH THE INSTABILITY TO SUPPORT HEAVY RAIN DIMINISHES MONDAY
NIGHT...HAVE EXPANDED THE FLASH FLOOD WATCH THROUGH TUESDAY MORNING.
EXPECTED VERY SATURATED SOILS BY THIS TIME AND ANY ADDITIONAL
RAINFALL WOULD CONTINUE TO CAUSE FLOODING PROBLEMS. THE HEAVIEST
RAIN MONDAY NIGHT IS EXPECTED ACROSS THE NRN ZONES ON THE NRN FLANK
OF THE LOW ALONG THE WARM FRONT.
EXTENDED...MONDAY NIGHT THROUGH SUNDAY.
THE EARLY PORTION OF THIS PERIOD WILL BE DOMINATED BY THE SLOW
MOVING LOW. THE UPPER LOW WILL BE OVER THE EASTERN DAKOTAS/WESTERN
MINNESOTA AREA 00Z TUESDAY...WITH A SURFACE LOW CENTERED WHERE
NORTH/SOUTH DAKOTA AND MINNESOTA MEET. SHOWERS AND THUNDERSTORMS
WILL REMAIN LIKELY MONDAY NIGHT INTO TUESDAY. PRECIPITATION TOTALS
LOOK TO BE LIGHTER DURING THAT TIME...WITH MOST MODELS INDICATING
LESS THAN THREE QUARTERS OF AN INCH OVER THAT 24 HOUR PERIOD. THE
SURFACE LOW WILL WEAKEN TUESDAY AS IT MOVES INTO SOUTHERN MINNESOTA.
PRECIP CHANCES WILL DIMINISH OVER THE FAR NORTH...BUT REMAIN LIKELY
OVER FAR EASTERN MINNESOTA INTO NORTHWEST WISCONSIN TUESDAY NIGHT.
THE LOW WILL WEAKEN AND CONTINUE IT'S SLOW EASTWARD/SOUTHEAST TREK.
SHOWERS WILL REMAIN LIKELY OVER NORTHWEST WISCONSIN WEDNESDAY...WITH
SLIGHT CHANCES TOWARD KINL.
HIGH PRESSURE WILL BUILD IN ON THURSDAY...AND MOST AREAS SHOULD BE
DRY THEN...INTO LASTING INTO FRIDAY NIGHT.
THE GFS/ECMWF DIFFER NEXT WEEKEND...WITH THE LATEST ECMWF KEEPING
DRY HIGH PRESSURE OVER OR JUST EAST OF THE CWA VERSUS THE GFS WHICH
BRINGS SHOWERS/STORMS BACK INTO THE AREA. WE HAVE POPS IN FOR
NOW...AND WILL ADJUST AS THE WEEK PROGRESSES.
HIGHS TUESDAY WILL RANGE FROM AROUND SIXTY OVER OUR WESTERN
ZONES...TO AROUND SEVENTY NEAR PHILLIPS. ONSHORE WINDS WILL KEEP
AREAS AROUND LAKE SUPERIOR MUCH COOLER. MOSTLY SIXTIES ARE THEN
EXPECTED THROUGH THE REST OF THE PERIOD...WITH AREAS AROUND LAKE
SUPERIOR COOLER WEDNESDAY AND THURSDAY.
&&
.POINT TEMPS/POPS...
DLH 43 50 44 52 / 90 90 70 70
INL 51 58 46 59 / 90 100 70 60
BRD 54 69 51 63 / 80 80 70 70
HYR 59 76 54 68 / 80 80 70 70
ASX 49 64 46 55 / 80 80 70 70
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ010>012-018>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WIZ001-002-006>008.
LS...SMALL CRAFT ADVISORY UNTIL 4 PM CDT TUESDAY FOR LSZ121-140>148.
&&
AVIATION...GSFHazardous weather outlook, May 19, 3:04 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 304 PM CDT SUN MAY 19 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201100- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 304 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...WILL BE FOUND TONIGHT ACROSS MUCH OF THE NORTHLAND. LOCALIZED FLOODING IS POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT. THERE IS A POTENTIAL FOR A FEW STRONG TO SEVERE STORMS THIS EVENING. THE MAIN RISK FOR LARGE HAIL AND DAMAGING WINDS WILL BE ACROSS THE SOUTHERN TWO THIRDS OF MINNESOTA...AND INTO EAST CENTRAL WISCONSIN. AREAS OF FOG WILL BE FOUND NEAR LAKE SUPERIOR OVERNIGHT. LOCALLY DENSE FOG IS POSSIBLE ALONG THE HIGHER TERRAIN...INCLUDING THE AREAS OF PROCTOR...THE MILLER HILL IN DULUTH...AND ALONG THE PATTISON RIDGE SOUTH OF SUPERIOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE NORTHLAND MONDAY AND TUESDAY. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL ALSO PERSIST INTO TUESDAY MORNING. PLEASE MONITOR THE LATEST FORECAST FOR SPECIFIC INFORMATION REGARDING THE POTENTIAL FOR LOCAL FLOODING. STRONG...TO POSSIBLY SEVERE...THUNDERSTORMS ARE POSSIBLE SOUTH OF A PINE CITY MINNESOTA TO PHILLIPS WISCONSIN LINE MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND AGAIN MONDAY. LSZ121-140>148-201100- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 304 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR. STRONG EAST TO NORTHEAST WINDS...AND BUILDING WAVE HEIGHTS...WILL PERSIST OVER WESTERN LAKE SUPERIOR OVERNIGHT. PLEASE REFER TO THE LATEST NEARSHORE FORECAST FOR THE LATEST INFORMATION ON SMALL CRAFT ADVISORIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES OF THUNDERSTORMS CONTINUE THROUGH WEDNESDAY. PERSISTENT GUSTY NORTHEAST WINDS WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH AT LEAST TUESDAY. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, May 19, 5:12 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
512 PM CDT SUN MAY 19 2013
MNZ038-WIZ006>008-192330-
BURNETT-PINE-SAWYER-WASHBURN-
512 PM CDT SUN MAY 19 2013
...A LINE OF STORMS APPROACHING THE HAYWARD LAKES AREA...
AT 459 PM CDT...A LINE OF STORMS WITH A HISTORY OF PRODUCING
DAMAGING WINDS AND HAIL...WAS LOCATED EAST OF THE TWIN CITIES
METRO...OR ABOUT 90 MILES SOUTHWEST OF HAYWARD WISCONSIN.
AT THE CURRENT SPEED AND TRACK...THIS LINE OF STORMS MOVE INTO THE
AREAS OF SIREN...SPOONER...AND WINTER IN NORTHWEST WISCONSIN AROUND
600 PM.
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE FOR POSSIBLE
DAMAGING WINDS.
LAT...LON 4572 9218 4572 9252 4564 9254 4564 9288
4573 9288 4573 9315 4579 9315 4600 9291
4585 9088 4563 9101 4563 9215
GRANING/MCLOVINLocal storm report, May 19, 5:27 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
527 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HEAVY RAIN 1 SSW HINCKLEY 46.00N 92.95W
05/19/2013 M0.90 INCH PINE MN TRAINED SPOTTER
TOTAL IN 10 MINUTES.
&&
SCWLocal storm report, May 19, 6:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
625 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG COUDERAY 45.80N 91.30W
05/19/2013 SAWYER WI LAW ENFORCEMENT
SAWYER COUNTY SHERIFF REPORTED SEVERAL BIG TREES DOWN
BLOCKING PORTIONS OF COUNTY HIGHWAY C AND STATE HIGHWAY
27 AND 70 NEAR COUDERAY AND COUDERAY TOWNSHIP.
&&
MELDELocal storm report, May 19, 6:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL HAYWARD 46.01N 91.48W
05/19/2013 E0.25 INCH SAWYER WI AMATEUR RADIO
40 MPH WINDS ALSO OCCURRED.
&&
MELDESpecial weather statement, May 19, 6:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
657 PM CDT SUN MAY 19 2013
WIZ001-003-006>008-200030-
ASHLAND-BURNETT-DOUGLAS-SAWYER-WASHBURN-
657 PM CDT SUN MAY 19 2013
...A STRONG LINE OF STORMS APPROACHING THE HAYWARD AREA...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...EXTENDING FROM WEBSTER TO
EXELAND...MOVING NORTHEAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
SPRINGBROOK BY 705 PM...
WINTER AND STANBERRY BY 710 PM...
MINONG AND HAYWARD AROUND 715 PM...
WASCOTT AND LORETTA AROUND 720 PM...
THE GUSTY WINDS WILL CAUSE LOOSE OBJECTS TO BLOW AROUND. SEEK
SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4563 9216 4572 9217 4573 9224 4622 9201
4598 9068 4563 9086
GRANINGLocal storm report, May 19, 7:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
712 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG SHELL LAKE 45.74N 91.90W
05/19/2013 WASHBURN WI PUBLIC
REPORT OF AT LEAST ONE POWER LINE BLOWN DOWN IN SHELL
LAKE.
&&
MELDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:38 PM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 52 min |
| May 20, 10:24 AM CDT | Gale Warning | DLH | 18 hr | |
| May 20, 10:24 AM CDT | Small Craft Advisory | DLH | 71 hr | |
| May 20, 5:16 PM CDT | Marine Dense Fog Advisory | DLH | 18 hr | |
| May 19, 7:05 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Sawyer, Washburn | 25 min |
| May 19, 7:36 PM CDT | Special Weather Statement | DLH | Bayfield, Douglas, Sawyer | 39 min |
| May 19, 7:41 PM CDT | Special Weather Statement | DLH | Price | 49 min |
| May 19, 8:20 PM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 25 min |
| May 19, 8:27 PM CDT | Special Weather Statement | DLH | Ashland, Iron, Price | 63 min |
| May 19, 9:12 PM CDT | Special Weather Statement | DLH | Ashland, Iron, Price | 48 min |
| May 19, 9:17 PM CDT | Areal Flood Advisory | DLH | Ashland, Bayfield, Iron, Sawyer | 6 hr |
| May 20, 3:12 AM CDT | Areal Flood Advisory | DLH | Ashland, Bayfield, Douglas, Iron, Sawyer | 6 hr |
| May 20, 8:53 AM CDT | Areal Flood Advisory | DLH | Ashland, Bayfield, Douglas, Iron, Sawyer | 12 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.